Serving up this steaming pile of
Celebrity Gossip
Gay Politics
Gay News
and Pointless Bitchery
Since 1995

I've been taking Celexa for only 2 days

and the erections are history. Does it get better?

by Anonymousreply 1811/23/2012

nope. sorry.

by Anonymousreply 111/23/2012

No. That stuff is weird.

by Anonymousreply 211/23/2012

I took it for six months and never had a problem with erections at all. It doesn't enter your bloodstream that fast, so if you're having trouble after just two days, it might be a psychosomatic reaction, or a result of whatever stress led to to take it in the first place.

by Anonymousreply 311/23/2012

No. Try Welbutrin.

by Anonymousreply 411/23/2012

OP, I'm on Paxil and have no erectile problems (though it's definitely lowered my overall sex drive). You could always get some Cialis for it, though it's expensive as hell if your insurance doesn't cover it (something like $8 per pill).

by Anonymousreply 511/23/2012

That shit was evil, for me anyway. I lost 50lbs in two months, no sex drive, no erections, I was seeking out torture and death videos online, was having violent thoughts, road rage, getting into fights, saying whatever was on my mind, etc. HORRIBLE. I called my 5 year old niece a cunt for dropping a few crumbs on the floor. :'(

All this from someone who, prior to taking this med, didn't even like to watch prime time shows that had mild violence, who didn't like complaining that his food wasn't hot enough, didn't like rocking the boat, etc. It's like a switch was flipped. I was a kind, quiet guy, and I turned into a psychopath. It basically made me so numb that I lost empathy, appetite, and reason. Finally after two months, losing a good friend and almost losing my partner, I stopped taking it. My asshole Doctor (the same one who kept telling me all of these "issues" would go away eventually), told me I could just stop cold turkey, so I did.

Fucking nightmare. My head felt like it was getting electric zaps ever five minutes, I was anxious, sweating, nauseous, my muscles ached, my mind raced ... By the second week, those things subsided, and in a month, I started feeling EXTRA sensitive, and was sick to my stomach over the shit I watched online and how I treated people. Because that stuff could not be undone or unseen.

I know this drug affects people differently and can be very helpful for some people. Sadly, this was not true in my case. Anyhow, I ended up getting a great therapist who said I had been misdiagnosed and given the wrong thing.

Scary shit.

by Anonymousreply 611/23/2012

Cialis is more like 20 a pill, not 8.

by Anonymousreply 711/23/2012

Nope, never goes away.

by Anonymousreply 811/23/2012

R6, that is crazy. I wonder if I should stop it now.

by Anonymousreply 911/23/2012

OP, I had similar side affects like R6. My Dr told me it would eventually level off, but after pushing a guy at a gas station I weaned off. Turns out the guy I pushed was a therapist. Instead of him pushing back and being an asshole, he actually tried to call me down and asked me what was *really* wrong.

Long story short, and after he told me was a therapist, I told him what was going on with me and he was convinced it was the medication. I made an appointment with this guy and he is still my therapist to this day. Like R6, this therapist said that he thought I was misdiagnosed.

New guy put me on Klonopin for three months, then weaned me off, and now I'm fine. All I needed was something to take the edge off for a couple months and some really good therapy.

by Anonymousreply 1011/23/2012

R10's story is crazier than R6's. Thanks, I needed that today.

by Anonymousreply 1111/23/2012

Seriously, I am the biggest Mary whoever Mary'd, and that shit turned me into The Joker. Uggh.

by Anonymousreply 1211/23/2012

It only affects your erectile function because you think it will.

by Anonymousreply 1311/23/2012

OP, r3 is right that it's not in your bloodstream yet - that it couldn't be the Celexa causing the erection problem after only two days.

by Anonymousreply 1411/23/2012

The same thing happened to me on Celexa and I had them switch me to Paxil CR. After that no problems.

by Anonymousreply 1511/23/2012

Sometimes yes, sometimes no. But give it at least a month or two because you may end up switching anyway if Celexa doesn't work.

by Anonymousreply 1711/23/2012

When you go off Celexa, go off it gradually, or you will have one hell of a scary brain-headache

by Anonymousreply 1811/23/2012
Loading
Need more help? Click Here.